# SDR FDEA201412304220

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 29,154 hours, 20,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE.  SUSPECT BAD BULB.  RELAMPED LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-13-00-2.
